Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 39320, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/39320

Some results on (δ-pre, s)-continuous functions

1Department of Mathematics, University Putra Malaysia, Serdang, Selangor 43400 UPM, Malaysia
2Institute for Mathematical Research, University Putra Malaysia, Serdang, Selangor 43400 UPM, Malaysia

Received 7 September 2005; Revised 2 May 2006; Accepted 7 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Adem Kiliçman and Zabidin Salleh, “Some results on (-pre, )-continuous functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 39320, 11 pages, 2006. doi:10.1155/IJMMS/2006/39320